# SDR UALA2010121004508

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 60,300 hours, 8,699 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 78941
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1E BOTH EMERGENCY LIGHTS ARE OUT. SECURED SEAT EMERGENCY LIGHT CONNECTOR AT 1E. BOTH EMERGENCY LIGHT OPS OK AT SEAT.
